From Hermitage, Tennessee, USA:
My biological father had latent diabetes. I have been tested over the years and the results were always negative.
Throughout the last couple of months, I have had itching in the vaginal region but not actually a yeast infection. I tried Monistat, but all that did was burn. After trying the Monistat, I noticed foam or bubbles in my urine. The itch and foam went away but returned two months later. Again, I tried Monistat and had the same results, burning, foam. I used Vagisil and Monistat cream, also. It has been about one month since I have had to use anything, but the foam is still there at times. Can this be diabetes? Other than what I have described, I have no other symptoms. I have had weight loss because I went on a diet. I am not hungrier or thirstier, not urinating more frequently, just had eyes checked. Nothing is any different except for the "outer itching" in the vaginal region and foam some times. I am a little nervous about this so I am looking forward to your answer.
Over the counter remedies such as Monistat are meant to be tried once. If they don't work after you complete the treatment, you should see a physician. Since you are having vaginal itching and your father had diabetes, I would suggest you also have a fasting blood sugar done to screen for diabetes.
|Return to the Top of This Page|
Last Updated: Tuesday April 06, 2010 15:10:04
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.